# SDR MALA976268

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 660714246
- Condition: Failed
- Location: Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PROP ICE CAUTION LIGHT ILLUMINATES AFTER 1:10 SEC. AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED WIRE HARNESS.  OPS CHECKS GOOD.
